RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 3, Pages 25–40 (Mi da773)  

This article is cited in 1 scientific paper (total in 1 paper)

Analysis of discrete automaton models of gene networks with irregular structure using symbolic algorithms

A. A. Evdokimova, S. E. Kochemazovb, I. V. Otpushennikovb, A. A. Semenovb

a S. L. Sobolev Institute of Mathematics, SB RAS, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
b Institute for System Dynamics and Control Theory, SB RAS, 134 Lermontov St., 664033 Irkutsk, Russia

Abstract: We introduce and analyze discrete-automaton models of gene networks where weight functions of vertices take into account various forms of regulatory activity of agents. Within the model, we analyze a discrete mapping specified by a fragment of the gene network of E.coli. For this mapping, we found a number of fixed points using SAT-approach. Also we analyze mappings specified by random graphs generated according to Gilbert–Erdos–Renyi and Watts–Strogatz models. For these mappings, it was possible to find fixed points and cycles of length 2 and 3. This work can be considered as a review of our recent results regarding discrete models of gene networks and symbolic methods of analysis of their functioning. Ill. 6, tab. 2, bibliogr. 27.

Keywords: discrete function, discrete automaton model of gene networks, SAT.

Full text: PDF file (577 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:3, 307–316

UDC: 519.7
Received: 02.09.2013

Citation: A. A. Evdokimov, S. E. Kochemazov, I. V. Otpushennikov, A. A. Semenov, “Analysis of discrete automaton models of gene networks with irregular structure using symbolic algorithms”, Diskretn. Anal. Issled. Oper., 21:3 (2014), 25–40; J. Appl. Industr. Math., 8:3 (2014), 307–316

Citation in format AMSBIB
\Bibitem{EvdKocOtp14}
\by A.~A.~Evdokimov, S.~E.~Kochemazov, I.~V.~Otpushennikov, A.~A.~Semenov
\paper Analysis of discrete automaton models of gene networks with irregular structure using symbolic algorithms
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 3
\pages 25--40
\mathnet{http://mi.mathnet.ru/da773}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 3
\pages 307--316
\crossref{https://doi.org/10.1134/S1990478914030028}


Linking options:
  • http://mi.mathnet.ru/eng/da773
  • http://mi.mathnet.ru/eng/da/v21/i3/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Seliverstov, “Kubicheskie formy bez monomov ot dvukh peremennykh”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:1 (2015), 71–77  mathnet  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:247
    Full text:69
    References:42
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020